American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information
View Article: PDF

[2] Carol Jacoby and Peter Loth. Abelian groups with partial decomposition bases in $L_{\infty\omega}^\delta$, Part II. Contemporary Mathematics 576 (2012) 177-185.
Book volume table of contents
View Article: PDF

[3] Carol Jacoby, Katrin Leistner, Peter Loth and Lutz Strüngmann. Abelian groups with partial decomposition bases in $L_{\infty\omega}^\delta$, Part I. Contemporary Mathematics 576 (2012) 163-175.
Book volume table of contents
View Article: PDF

[4] Carol Jacoby. Undefinability of local Warfield groups in $L_{\infty\omega}$. Contemporary Mathematics 576 (2012) 151-162.
Book volume table of contents
View Article: PDF

[5] James E. Keesling and Yuli B. Rudyak. On fundamental groups of compact Hausdorff spaces. Proc. Amer. Math. Soc. 135 (2007) 2629-2631. MR 2302585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] James Pommersheim and Shahriar Shahriari. Unique factorization in generalized power series rings. Proc. Amer. Math. Soc. 134 (2006) 1277-1287. MR 2199170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Menachem Kojman, Wieslaw Kubis and Saharon Shelah. On two problems of Erdos and Hechler: New methods in singular madness. Proc. Amer. Math. Soc. 132 (2004) 3357-3365. MR 2073313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] William G. Fleissner. Normal subspaces of products of finitely many ordinals. Proc. Amer. Math. Soc. 131 (2003) 2279-2287. MR 1963778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] William G. Fleissner. Metacompact subspaces of products of ordinals. Proc. Amer. Math. Soc. 130 (2002) 293-301. MR 1855648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Spiros A. Argyros. A universal property of reflexive hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3231-3239. MR 1844998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. A. Argyros and I. Gasparis. Unconditional structures of weakly null sequences. Trans. Amer. Math. Soc. 353 (2001) 2019-2058. MR 1813606.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] James Hirschorn. Towers of Borel functions. Proc. Amer. Math. Soc. 128 (2000) 599-604. MR 1621933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Alessandro Berarducci. Factorization in generalized power series. Trans. Amer. Math. Soc. 352 (2000) 553-577. MR 1473431.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Sakaé Fuchino and Szymon Plewik. On a theorem of E. Helly. Proc. Amer. Math. Soc. 127 (1999) 491-497. MR 1468190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. Ismail and A. Szymanski. A topological equivalence of the singular cardinals hypothesis . Proc. Amer. Math. Soc. 123 (1995) 971-973. MR 1285997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Saharon Shelah. Cardinal arithmetic for skeptics . Bull. Amer. Math. Soc. 26 (1992) 197-210. MR 1112424.
Abstract, references, and article information
View Article: PDF

[17] Thomas Jech and Saharon Shelah. On a conjecture of Tarski on products of cardinals . Proc. Amer. Math. Soc. 112 (1991) 1117-1124. MR 1070525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Stevo Todorčević. Special square sequences . Proc. Amer. Math. Soc. 105 (1989) 199-205. MR 929410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Jan Tryba. Rowbottom-type properties and a cardinal arithmetic . Proc. Amer. Math. Soc. 96 (1986) 661-667. MR 826499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Moti Gitik. Regular cardinals in models of ${\rm ZF}$ . Trans. Amer. Math. Soc. 290 (1985) 41-68. MR 787954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Alonzo Church. Alternatives to Zermelo's assumption . Trans. Amer. Math. Soc. 29 (1927) 178-208. MR 1501383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Oswald Veblen. Continuous increasing functions of finite and transfinite ordinals . Trans. Amer. Math. Soc. 9 (1908) 280-292. MR 1500814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1